# SDR IPXA09856073

- Difficulty date: March 8, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 56527963
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 718-W3-24, LT WING I/B FLAP STA XCW 64, 1 LAYER DOUBLER MORE THAN 1 GAGE THICKER THAN BASE STRUCTURE.  REPAIRED PER TIMCO REO-G12778 REV A, AND UPS EO DC8-5720-33324-A.
